have had my period for over 3 weeks straight?

Discussion in 'General Chatter' started by youngone, Oct 9, 2013.

  1. youngone

    youngone Well-Known Member

    Joined:
    Feb 25, 2012
    Messages:
    239
    Likes Received:
    0
    Has anyone experienced this? i'm beginning to think I should go to the doctor but I just have no time at the moment and I know she'll just refer me onto a gynaecologist anyway..

    Every time it starts to end it begins again right away, like a normal period but without the time in-between. I've been so up and down emotionally too, possibly gained weight.

    weirdest thing is though... i'm on the BCP, On the active pills, I shouldn't be bleeding at all?? (no I haven't changed my pill or diet or anything recently, i've been on the same one for over a year)

    Any help/suggestions? it's so strange

    Thanks for reading :flower:

    P.S I know I don't have PCOS and my last smears were normal too..
     
  2. suzib76

    suzib76 Well-Known Member

    Joined:
    Oct 1, 2009
    Messages:
    8,650
    Likes Received:
    0
    I don't think the doc would refer you to a gynae for bleeding? It's something they can easily deal with or certainly try many options to before referring you

    I bled for months last year and finally went to the GP who just gave me some norethisterone to stop the bleeding for a few weeks, then saw hen I stopped them I bled as normal and things went back to normal (a bleed every 3/4 months). I just had to stop the bleeding and kick start my cycle back into normal rhythm again.
     
  3. suzib76

    suzib76 Well-Known Member

    Joined:
    Oct 1, 2009
    Messages:
    8,650
    Likes Received:
    0
    Ment to add, you may just need a change in pill
     
  4. Eternal

    Eternal Three boys!

    Joined:
    Jan 15, 2009
    Messages:
    10,041
    Likes Received:
    0
    Your body may have just adjusted to the pill. I've had those problems before.

    Why would you think he would refer you? Have you got/had pervious problems?

    I've bled non stop for 8 months before!
     
  5. Pandora11

    Pandora11 Guest

    This happened to me on cerazzette - 3 weeks /4/6, 2months straight. Some with a few days (sorry tmi - but it went from heavy, stopped for 1/2days then heavy again). My doc didn't care, but you should contact yours if you're worried.

    I thought it was weird because i used that pill for years and years and that never happened and i only bled (tmi sorry) for about 3 days every other month if that. I came off it for a while because it didn't settle down so i stopped using it after 6months and it made me have mood swings like crazy.
     
  6. youngone

    youngone Well-Known Member

    Joined:
    Feb 25, 2012
    Messages:
    239
    Likes Received:
    0
    Thanks everyone,

    I assumed my doc would refer me as I thought it was very abnormal- plus, they've been trying to get me to see a gynaecologist for a wile now due to suspected endometriosis, but haven't had the time/money.

    I have been on the same BCP for about 7 years now so I don't know why it would suddenly do this to me. I'm tired, hungry and moody all the time too.

    Question-- if I come off the BCP do you think this will stop? did it for you, Pandora11??

    Thanks again :)
     
  7. justhoping

    justhoping Guest

    you should never ignore bleeding... i would definitly call the doctor..and be checked...
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice